SciELO - Scientific Electronic Library Online

 
vol.28 número1ARENS REGULARITY OF SOME BILINEAR MAPS índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados

Revista

Articulo

Indicadores

Links relacionados

Compartir


Proyecciones (Antofagasta)

versión impresa ISSN 0716-0917

Resumen

CALDAS, M; JAFARI, S; RAJESH, N  y  THIVAGAR, M. L. ON ĝ-HOMEOMORPHISMS IN TOPOLOGICAL SPACES. Proyecciones (Antofagasta) [online]. 2009, vol.28, n.1, pp.1-19. ISSN 0716-0917.  http://dx.doi.org/10.4067/S0716-09172009000100001.

In this paper, we first introduce a new class of closed map called ĝ-closed map. Moreover, we introduce a new class of homeomorphism called ĝ-homeomorphism, which are weaker than homeomorphism. We prove that gc-homeomorphism and ĝ-homeomorphism are independent. We also introduce ĝ*-homeomorphisms and prove that the set of all ĝ*-homeomorphisms forms a group under the operation of composition of maps.

Palabras clave : -closed set; -open set; -continuous function; -irresolute map.

        · texto en Inglés     · Inglés ( pdf )

 

Creative Commons License Todo el contenido de esta revista, excepto dónde está identificado, está bajo una Licencia Creative Commons